Wednesday, August 27, 2014
Tuesday, November 10, 2009 different beat, Community Member, asks

Q: could swelling of legs be cholesterol medication side effect?

Answer This
Answers (1)
11/10/09 9:37pm

Hi Different beatm

 

Edema (swelling) is not a common side effect of cholesterol medication, but that doesn't mean it's not possible.  I recommend discussing with your physician to determine the cause.

 

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Reply
different beat, Community Member
11/11/09 1:01pm

Hi Lisa  Thank you for your quick response.  I will give her this response.  much appreciated   different beat

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By different beat, Community Member— Last Modified: 12/20/10, First Published: 11/10/09